1 interaction was found for the drugs you selected.
ASPIRIN in Caffeine, Aspirin and Dihydrocodeine
may interact with LANSOPRAZOLE in Lansoprazole Oral Suspension
Enteric-coated aspirin generally causes less stomach irritation than regular aspirin because it does not dissolve until it reaches the intestine. Decreasing the acid content in the stomach may cause the enteric coating to dissolve and release the aspirin directly into the stomach. This could increase the risk for side effects such as stomach irritation and bleeding, especially in those people who have an ulcer. Lansoprazole decreases the acid content in the stomach. If possible, avoid using lansoprazole and enteric-coated aspirin at the same time. Ask your doctor or pharmacist about alternatives to enteric-coated aspirin to provide relief from pain or to reduce a fever. You may want to ask your healthcare provider about this potential interaction if you think you are having problems.
This interaction is poorly documented and is considered minor in severity.
(Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider.)